# SDR UALA2009121403857

- Difficulty date: December 14, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 38,487 hours, 15,395 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: CF20
- Condition: Broken
- Location: Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE BOTTLE WILL NOT TEST. SQUIB CHANGE DID  NOT CORRECT, ENG FIRE CONTROL PANEL ON UAX 6339 ETA 1801. PANEL DID NOT FIX, NEW SQUIB ETA 2352. ASKED FOR AET TO EFS.  FOUND WIRE CF20 AT SQUIB CONNECTOR 5WE1 BROKEN. ACCOMPLISHED ENVIRONMENTAL SPLICE REPAIR. REPLACED SQUIB AND REINSTALL NR 1 BOTTLE ON ENG NR 1. FOUND BOTTLE AND SQUIB OKAY. SYSTEM OPS CHECK NORMAL.
